# SDR SWAA2023012694558

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 57,704 hours, 34,432 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Row 11def
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS BACKS 11DEF MOVE AFT ( IN FRONT OF EMERGENCY EXIT ROW ) SEATS BACKS 11DEF MOVE AFT ( IN FRONT OF EMERGENCY EXIT ROW ) NEEDS ADJUSTMENT<[01] ADJUSTED SEATS 11 DEF PER AMM 25-22-00 PER SEAT BACK LIMIT BREAK FORCE OVER
